MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BUTTON 18F; TUBE, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS BUTTON 18F; TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000283
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of huax0317 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the patient's mother that the feeding button continues to leak when the cap is closed.The mother stated that when the cap is open it will drain like an "open" faucet.When its "closed" it drips like a leaking faucet.This has caused stomach acid to leak on her son's skin and caused him to be agitated.She would like to know if there was a change in the design of the button.In the past her son could go months before the device needed to be replaced, now she has replaced two in the last four months.The mother noted that in the past there has not been a company logo on the device.She has noticed with the two recent replacement devices the company logo is imprinted on the button.She would like to know if a change was made to the device that is causing the button to leak when the logo was added to the device.She has requested a ifu be sent to her for assistance in replacing the patient's device.This file addresses the second button replacement.

Brand Name
BUTTON 18F
Common Device Name
TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6713556
Report Number3006260740-2017-01033
Device Sequence Number19217130
Product Code KGC
UDI-Device Identifier10801741087865
UDI-Public(01)10801741087865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number000283
Device Catalogue Number000283
Device Lot NumberHUAX0317
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR